# SDR 2003F00095

- Difficulty date: January 7, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N526AT
- Make and model: Boeing 757-23N
- Aircraft serial: 30735
- Aircraft time: 9,615 hours, 3,296 cycles
- Engine: Rroyce RB211*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(ORIG-CLOSED) DURING SCHEDULED MAINTENANCE EGRESS LIGHTING INOPERATIVE FROM ROWS 14 THROUGH 21. MAINTENANCE FOUND LOOSE WIRE AND RESECURED THE WIRE. EGRESS LIGHTING OPERATIONAL CHECK NORMAL.
